# SDR ABXA20230828180

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,355 hours, 27,512 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START RT ENGINE EGT EXCEEDED 500 DGREE + WAS CONTINUING TO CLIMB. NI 7.1%, NL APPROX 31 ABORTED ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED GUI OF R/ENG. NO DEFECTS FOUND. ENGINE RUN OPS CHECKED R/ENG PER FIM 71-08. F/T 816. NO DEFECTS NOTED. PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE.
